# SDR MASA2014110302718

- Difficulty date: November 3, 2014
- Submitted: November 3, 2014
- Operation: Air carrier
- Aircraft: N329MS
- Make and model: Cndair CL6002D24
- Aircraft serial: 15126
- Aircraft time: 4,150 hours, 3,158 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKEY ODOR NOTED IN THE CABIN AT ROW 20.  INSPECTED CABIN NO HISTORY OR ODOR NOTED.
